# SDR 9514809926

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47425
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Malfunctioned
- Location: T/O Warning
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF WARNING HORN SOUNDED WHEN THROTTLES WERE ADVANCED FOR TAKEOFF.  CYCLED FLAPS AND SPEED BRAKES, NO HELP. ABORTED TAKEOFF AT 10 TO 20 KNOTS AND RETURNED TO GATE.  REPLACED TAKEOFF WARNING SWITCH.  OPERATIONAL CHECK OK AND AIRCRAFT RETURNED TO SERVICE.
